About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 294086, 22 pages
http://dx.doi.org/10.1155/2012/294086
Research Article

Another Simple Way of Deriving Several Iterative Functions to Solve Nonlinear Equations

1Department of Mathematics, Panjab University, Chandigarh 160 014, India
2University Institute of Engineering and Technology, Panjab University, Chandigarh 160 014, India

Received 25 June 2012; Revised 20 September 2012; Accepted 4 October 2012

Academic Editor: Alicia Cordero

Copyright © 2012 Ramandeep Behl et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Amat, S. Busquier, and J. M. Gutiérrez, “Geometric constructions of iterative functions to solve nonlinear equations,” Journal of Computational and Applied Mathematics, vol. 157, no. 1, pp. 197–205, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. V. Kanwar, S. Singh, and S. Bakshi, “Simple geometric constructions of quadratically and cubically convergent iterative functions to solve nonlinear equations,” Numerical Algorithms, vol. 47, no. 1, pp. 95–107, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. F. Traub, Iterative Methods for the Solution of Equations, Prentice-Hall Series in Automatic Computation, Prentice-Hall, Englewood Cliffs, NJ, USA, 1964.
  4. J. M. Gutiérrez and M. A. Hernández, “An acceleration of Newton's method: super-Halley method,” Applied Mathematics and Computation, vol. 117, no. 2-3, pp. 223–239, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. E. Hansen and M. Patrick, “A family of root finding methods,” Numerische Mathematik, vol. 27, no. 3, pp. 257–269, 1976/77. View at Publisher · View at Google Scholar
  6. A. M. Ostrowski, Solutions of Equations and System of Equations, Academic Press, New York, NY, USA, 1960.
  7. W. Werner, “Some improvements of classical iterative methods for the solution of nonlinear equations,” in Numerical Solution of Nonlinear Equations, vol. 878 of Lecture Notes in Mathematics, pp. 426–440, Springer, Berlin, Germany, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. M. Ostrowski, Solution of Equations in Euclidean and Banach Spaces, Academic Press, London, UK, 1973.
  9. L. W. Johnson and R. D. Roiess, Numerical Analysis, Addison-Wesely, Reading, Mass, USA, 1977.
  10. V. Kanwar, R. Behl, and K. K. Sharma, “Simply constructed family of a Ostrowski's method with optimal order of convergence,” Computers & Mathematics with Applications, vol. 62, no. 11, pp. 4021–4027, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. R. F. King, “A family of fourth order methods for nonlinear equations,” SIAM Journal on Numerical Analysis, vol. 10, pp. 876–879, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. F. A. Potra and V. Pták, “Nondiscreate introduction and iterative processes,” in Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1984.
  13. H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration,” Journal of the Association for Computing Machinery, vol. 21, pp. 643–651, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. P. Jarratt, “Some fourth-order multipoint methods for solving equations,” BIT, vol. 9, pp. 434–437, 1965.
  15. F. Soleymani, “Optimal fourth-order iterative methods free from derivatives,” Miskolc Mathematical Notes, vol. 12, no. 2, pp. 255–264, 2011.
  16. M. Sharifi, D. K. R. Babajee, and F. Soleymani, “Finding the solution of nonlinear equations by a class of optimal methods,” Computers & Mathematics with Applications, vol. 63, no. 4, pp. 764–774, 2012. View at Publisher · View at Google Scholar
  17. F. Soleymani, S. K. Khattri, and S. Karimi Vanani, “Two new classes of optimal Jarratt-type fourth-order methods,” Applied Mathematics Letters, vol. 25, no. 5, pp. 847–853, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Behzad Ghanbari, “A new general fourth-order family of methods for finding simple roots of nonlinear equations,” Journal of King Saud University-Science, vol. 23, pp. 395–398, 2011.
  19. E. Schröder, “Über unendlichviele algorithm zur au osung der gleichungen,” Annals of Mathematics, vol. 2, pp. 317–365, 1870.